Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Haoarju

Breaking out 2 months after ending Accutane

Recommended Posts

Hello :angel:

It's been a while since I've been on here, and I hope I can get any tips from you guys.

I got Accutane (well actually isotretinoin) in December 2010. I would say I had moderate to severe acne on my face and back with cysts. I was on 40mg/day for 6 months (I weight about 160). After 3 months I was suppose to get back to the doctor (possibly to higher the dosage) but because of some miscommunication that never happened.

The side effects I experienced was dry lips, mildly dry face, dry and flaky arms, LOTS of nosebleeds and dry eyes. Put it actually cured my stomach problems lol.

I was done with Accutane in June this year and was 100% clear. BUT, after the 3 first weeks of I noticed that my face was getting oilier again. As the time went I got more and more oily and I started to see small pimples. I didn't think to much of it, untill now recently.

Now I probably have around 10 small pimples (pustules and papules) on my face (very mild acne I quess). They are very small whiteheads and they actually doesn't bother me right now. My concern however is that my acne will gradually come back. I have already experienced it with the oiliness.

So my question is what should I do? Do you guys think my dosage was too low to cure the acne? Should I get an appointment with my doctor now or wait until it gets worse?

I also have about 64 pills left. Should I maybe try to use these first?

Edited by Haoarju

Share this post


Link to post
Share on other sites

No one? :(

As said I have 64 pills left, and im thinking of taking one a day (which is 20mg) for 64 days. Hopefully this would stop the oiliness that came back aswell as the mild acne.

Any thoughts on this? I would've asked my doctor, but he hasn't answered my email :(

Share this post


Link to post
Share on other sites

go see a dermatologisttt!!! lol i know youve heard that alot on here and hated it, but thats all the advice i could give you. no one here is a skin specialist so that would probably be your best option. dont wait too long or else the acne can come back like before.

Share this post


Link to post
Share on other sites
go see a dermatologisttt!!! lol i know youve heard that alot on here and hated it, but thats all the advice i could give you. no one here is a skin specialist so that would probably be your best option. dont wait too long or else the acne can come back like before.

Finally a reply :D

Just to set the record straight. I am of course aware that seeing my derm would be the best way to find out, but that would cost me roughly $200, so I want to see if anyone could give me any tips here first.

Thanks though :)

Share this post


Link to post
Share on other sites

Hello,

I'm about to start accutane this week once i see my derm again. I weigh about 130-135 and he told me he'd put me on 20mg/twice a day so 40mg/ a day. Reading how you're 160, this might have been the problem. On one of the main posts on the accutane section I read that you must calculate your weight in KG's which is (your weight)x(0.4536). So for you it would be 160x0.4536, which is about ~72kg's. Which means you should be taking about 72mg's of accutane a day. I'm going to ask my derm to put me on 60mgs eventually, but for now i think he wants to start small with 40mg. I weigh about 59kgs so i should take about 60mgs of accutane. Hope this helps!

Share this post


Link to post
Share on other sites

I would use those pills and see if any improvement is made. DURING that time, you can save up for a derm visit for a refill or some consultation....Just a thought.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×